# SDR DL72S950500

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bushing
- Condition: Loose
- Location: Nr 5 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND NR 5 FLAP TRACK, FWD BUSHING HINGE FOR STRUT DOOR BUSHING IS LOOSE AND WORKING IN BORE, REPAIRED PER M/M 57-43-0 FIG 804.
